Isoperimetric characterization of upper curvature bounds

Alexander Lytchak Universit¨at K¨oln Stefan Wenger University of Fribourg

Metric Geometry mathscidoc:1911.43028

Acta Mathematica, 221, (1), 159 – 202, 2018
We prove that a proper geodesic metric space has non-positive curvature in the sense of Alexandrov if and only if it satisfies the Euclidean isoperimetric inequality for curves. Our result extends to non-geodesic spaces and non-zero curvature bounds.
No keywords uploaded!
[ Download ] [ 2019-11-28 11:43:28 uploaded by actaadmin ] [ 148 downloads ] [ 0 comments ]
@inproceedings{alexander2018isoperimetric,
  title={Isoperimetric characterization of upper curvature bounds},
  author={Alexander Lytchak, and Stefan Wenger},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128114328696168539},
  booktitle={Acta Mathematica},
  volume={221},
  number={1},
  pages={159 – 202},
  year={2018},
}
Alexander Lytchak, and Stefan Wenger. Isoperimetric characterization of upper curvature bounds. 2018. Vol. 221. In Acta Mathematica. pp.159 – 202. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191128114328696168539.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved